# SDR CA120522002

- Difficulty date: May 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH, THE ENGINE DID NOT RESPOND TO THROTTLE REDUCTION.  IT WAS SHUTDOWN AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED AT DESTINATION. TROUBLESHOOTING IS ON-GOING AND FOCUSING ON THE FUEL CONTROL UNIT.
